# SDR CA111026010

- Difficulty date: October 25, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 29,648 hours
- Engine: Ge CFM567B24
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Shorted
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE ON FLIGHT CREW REPORTED THEY HAD A SHORT CIRCUIT IN THE NR2 WINDOW HEAT CONNECTOR PLUG WHERE THEY OBSERVED SPARK AND SMOKE.  IT WAS DECIDED TO DIVERT ACFT DUE TO PART AVAILABILITY.  UPON INSPECTION THE L2 WINDOW HEAT CURLY CORD WAS FOUND CHAFED THROUGH AT THE WINDOW DISCONNECT.  L2 WINDOW HEAT RECEPTACLE WAS FOUND ORIENTATED INCORRECTLY.  THE RECEPTICLE WAS CLOCKED TO THE CORRECT POSITION AND THE CURLY CORD WAS REPLACED.
